Alonso Morón, ManuelLuzón, Ana2023-06-202023-06-202010-12-01Alonso Morón, M. y Luzón, A. «Recurrence Relations for Polynomial Sequences via Riordan Matrices». Linear Algebra and Its Applications, vol. 433, n.o 7, diciembre de 2010, pp. 1422-46. DOI.org (Crossref), https://doi.org/10.1016/j.laa.2010.05.021.0024-379510.1016/j.laa.2010.05.021https://hdl.handle.net/20.500.14352/42131We give recurrence relations for any family of generalized Appell polynomials unifying so some known recurrences for many classical sequences of polynomials. Our main tool to get our goal is the Riordan group. We use the product of Riordan matrices to interpret some relationships between different polynomial families. Moreover using the Hadamard product of series we get a general recurrence relation for the polynomial sequences associated to the so called generalized umbral calculus.engRecurrence relations for polynomial sequences via Riordan matricesjournal articlehttps//doi.org/10.1016/j.laa.2010.05.021http://www.sciencedirect.com/science/article/pii/S0024379510002892restricted access512.622512.643ArraysCalculusRecurrence relationRiordan matrixGeneralized Appell polynomialPolynomial sequence of Riordan typeUmbral calculusÁlgebra1201 Álgebra